# SDR ASAA1158994

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,731 hours, 3,831 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 003479
- Condition: Failed
- Location: E&E Bay
- Part time: 11,731 hours, 3,831 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FMC FAILURE.  VERIFIED THAT RT FMC DOES NOT OPERATE.  REPLACED RT FMC COMPUTER REF MM 34 61 02.  FMCS OPERATIONAL TEST NML REF MM 34 61 00.
